# SDR CALA2020050200915

- Difficulty date: May 1, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 65,763 hours, 23,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR LOWER SILL INNER CHORD FROM STA 941 TO STA 993 HAS SPOTS OF CORROSION REF AAR N/R 99880670 REMOVED CORROSION FROM L-2 DOORINNER CHORD AND FOUND TO BE OUT OF LIMITS PER B737 51-10-02 AND 53-70-15 REMOED AND REPLACED INNER CHORD PER B737 SRM 51-40-02 AND DWG 147A8601
